# SDR 2000UALA00771

- Difficulty date: December 2, 2000
- Submitted: December 21, 2000
- Operation: Air carrier
- Aircraft: N330UA
- Make and model: Boeing 737322
- Aircraft serial: 24191
- Aircraft time: 38,677 hours, 20,221 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTING INOPERATIVE FROM ROW 20 AFT. SUPPLEMENTAL DATA UPDATE REPLACED CUT FEEDER STRIP, INSTALLED NEW INCAPSULATED LIGHT IN AFT GALLEY, AND COMPLETED INSTALLATION OF AFT EEL FLOOR LIGHTING.  OPS CHECKS GOOD.
